# SDR A6WA200100028

- Difficulty date: April 27, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 14,653 hours, 18,796 cycles
- Engine: Pwa PW119C
- Engine time: 13,024 hours, 15,592 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: PW119CRGB
- Part serial: 116159
- Condition: Defective
- Location: Lt Engine
- Part time: 9,875 hours, 11,427 cycles
- Component: Engine, Pwa
- Component part number: PW119C
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DESCENT OUT OF FL240, LT ENGINE SURGED FROM 0 PERCENT TO 30 PERCENT TORQUE AND LT PROP IMMEDIATELY WENT TO 103 PERCENT NP.  FLEW FOR 4 MINUTES WITH ENGINE AT FLT IDLE AND NP AT 103 PERCENT.  ENGINE SURGED 2ND TIME CAUSING ACFT TO YAW.  ELECTED TO SHUTDOWN ENGINE.  MAX NP WAS 106 PERCENT.  PROP WAS IN A PITCH LOCK SITUATION AND THEN FEATHERED NORMALLY.  MAINTENANCE REMOVED AND REPLACED LT ENGINE.
